American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35S30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Chan Woo Yang. $L^p$ regularity of averaging operators with higher fold singularities. Proc. Amer. Math. Soc. 131 (2003) 455-465. MR 1933337.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Michael Ruzhansky. On the failure of the factorization condition for non-degenerate Fourier integral operators. Proc. Amer. Math. Soc. 130 (2002) 1371-1376. MR 1879959.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Allan Greenleaf, Andreas Seeger and Stephen Wainger. On X-ray transforms for rigid line complexes and integrals over curves in $\mathbb{R}^4$ . Proc. Amer. Math. Soc. 127 (1999) 3533-3545. MR 1670367.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1